Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Yasmin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-30-2008, 08:38 PM
blu4u2 blu4u2 is offline
Junior Member
 
Join Date: Jun 2008
Posts: 1
Exclamation yasmin approx:year&1/2


I have recently become interested in the effects of yasmin due to my discoveries of certain side effects I've been experiencing. I have recently been diagnosed with bi-polar 2 disorder which in my review of myself I have never had side effects for since taking the yasmin. I also have swelling of my ankles, bruising and headaches. I don't know what to do because I am active military and Its not like I can choose who I am allowed to see, its whose available but I don't know what to do. I was wondering if this is Yasmin related or if I am truly crazy.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:11 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.